Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Your cocktail...Mitch, kk or anyone Ritch

Posted by MomO3 on August 2, 2002, at 16:42:43

In reply to Re: adding t3 Krazy Kat, posted by Ritch on June 18, 2002, at 9:54:01

Hey kk & Mitch..

How are you? Are you guys still taking the same cocktails?

In reference to the post below...Tell me about the depakote in this combination.???.. I think that's where I will be next month (make that later this month)..

After a few weeks of hellbutrin, I finally got the pdoc to prescribe Effexor along with my Neurontin, Klonopin, and Ritalin (I chose ritalin because it's easier for me to regulate the dose, and although I liked the Concerta it interfered with my sleep).

At my last appt, he tried to switch me from Neurontin to Trileptal, but I could find very few positive responses... so I told him I wouldn't take it. I am thinking of outright asking for depakote because as I am ramping up on the Effexor, I am brimming with hypomania (which is a nice change after a seemingly endless depression). My dad says don't mess with a good upswing, but I am just looking for an even keel.

I have not taken depakote before so I am wondering about the pros/cons of taking both depakote and neurontin? Do you really need both? Do they work on different things?

Thanks for any input from anyone!!

Mom (Holly)

> >
> > i have been taking 1000 depakote and 18 mg of concerta upon rising - 8:00 - 9:00 am (on good days :)), and then same doses at about 2:00 pm. this is helping. I get tired some days at about 8:00 pm, And I have added a little "left over" Neurontin, not consistently but when I feel anxious at a certain point during the day. it seems to help the anxiety.
> >
> > Where are you with your regime?
> >
> > - kk
>
>
> Hi,
>
> I noticed you backed off the single 36mg dose of Concerta and are taking two 18mg doses-that is probably a LOT smoother. I have never tried T3/T4 augmentation. My endocrinologist is very conservative and is against it-since my TSH was 1.4 last time we checked it. He is worried about loss of bone mass. I was just thinking of "tweaking" it down to about 1.0. Well, the imipramine bombed because it was too sleep disruptive. After taking it just two days I started having early morning awakenings. I kept up with it for a full two weeks, and the EMA's kept happening (and associated with increased daytime fatigue). I can't handle the antihistaminic effects of TCA's or Remeron, for that matter. Tiny doses just completely wreck my ability to focus and concentrate. The Depakote, Neurontin, and Klonopin I take are all low-dose and pretty much a permanent fixture in my med regime. I still need a low-dose of a stimulant or an AD so I can focus and go through the day without yawning, napping, etc. So..I am now back on a low dose of Effexor (just 12.5mg in the AM). Much more than that will make me hypomanic. I just started it yesterday. My sleep duration was shortened, but it wasn't broken. ALL SSri's shorten my sleep. No reflux like the Celexa caused. I'll probably have to stick with the low-dose Effexor through this depressive spell-I don't have the time to stop and start crap like I had earlier.
>
> Mitch
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MomO3 thread:108313
URL: http://www.dr-bob.org/babble/20020731/msgs/114978.html